# SDR C2XA02TY126

- Difficulty date: September 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14000450001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS,  DURING A SCHEDULED INSPECTION THE CENTER FLOORBEAM WAS FOUND CORRODED AROUND SEVERAL FASTENERS IN LAV.  MAINTENANCE REMOVED AND REPLACED THE CENTER TOP CAP IAW-EMB-135/145-SRM-51-40-02.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
